How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Zee J Your Own Question
Zee J
Zee J,
Category: Medical
Satisfied Customers: 230
Experience:  Expert
113630574
Type Your Medical Question Here...
Zee J is online now

I have issues with Sertraline, would you be able to help?

This answer was rated:

Hey Pearl, I have issues with Sertraline, would you be able to help?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes I seen a doctor, and it is been three months
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I'm taking Sertraline, and it is been three months

Hi there kindly answer following questions for further advice:

Age? Male or female?

Past medical history?

Any medicines using?

Smoking and alcohol?

Customer: replied 10 days ago.
Hey Dr Zee,
33, maleI have depression, started taking Sertraline three months ago.
I'm using Setraline currently taking 150mg per day.I don't drink and don't smoke
Customer: replied 10 days ago.
Before the phone call I want to know one thing Dr

Thanks. So could you please let me know what is the issue going on?

Customer: replied 10 days ago.
Are you able to prescribe me a medication?

Hi there we cannot prescribe here without seeing patient personally but we can help you understanding your issue and guide you what to do next?

Customer: replied 10 days ago.
Because I have a doubt that the sertraline I'm taking is fake

OK. why do you think like that? Who prescribed you tis medicine and from which pharmacy do you get it?

Customer: replied 10 days ago.
Can I get a call request form, please?

Hi there you want to have a phone call discussion?

Customer: replied 10 days ago.
please le

Hi there I am trying to offer you premium service but it is not working. Could you please contact customer services for help otherwise we can discuss by writing here?

Customer: replied 10 days ago.
Okay, let's discuss it here for now then
Customer: replied 10 days ago.
The reason I started thinking the drugs I'm taking are fake/placebo...
Customer: replied 10 days ago.
Because of the dramatic effects, being good for two weeks, then going much better as we upgrade the dose to 100mg for a week or two again, and the following fifth and sixth week came like completely effect less sugar pil!/
Customer: replied 10 days ago.
I complained about it, because whenever the drugs 'came' as 'fake' the doctors start asking about how my week was... this leads me to think they are doing research
Customer: replied 10 days ago.
For example the 11th and 12th week (150mg per day) were very good, now I'm on my 13th week which is troubling me, my hands started shaking, back pain,
Customer: replied 10 days ago.
Tirdness, being depreesed
Customer: replied 10 days ago.
Losing work motive

Hi there sometimes the body develops tolerance against a particular medicine and with passage of time they do not give benefit as giving before

Customer: replied 10 days ago.
Thank you doctor for this info, is there any chance that the GP might give placebo?

In that case you need to discuss with your doctor either to change the anti-depressant medication to other alternative or do augmentation by adding another medications

No in NHS we do not do any research without getting the patient know that they are participating in the trial

All research in UK is approved by health authorities and NHS

There is no such thing like secret research

If you agree to participate in some trial then you are at 50% chance of getting medicine or placebo

But you are not participating in any trial

Customer: replied 10 days ago.
Yeah I'm not participating by any trials.
Customer: replied 10 days ago.
Thank you for this information,

So I would advise to discuss with your doctor either to change the anti-depressant medication to other alternative or do augmentation by adding another medications

Customer: replied 10 days ago.
I will do that doctor, one last question, what will cause taking the medications in 1 and 2 hour difference? For example if I take at tonight at 10pm and tomorrow at 12am?

1-2 hours should not be a problem.

Customer: replied 10 days ago.
Great, thank you so much for your help doctor.

Best of luck

Zee J and 3 other Medical Specialists are ready to help you